Home » Frequently asked Questions on Health » Diabetes - hypo and hyperglycemia

Diabetes - hypo and hyperglycemia

Q: I am suffering from IDDM. With the same amount of medicine, exercise and routine, somtimes, I undergo a Hypo and sometimes a Hyper Glycemic Attack. What could be the cause and solution.

A:It is difficult to give a specific answer to your query. If the hypoglycemic episodes occur at the same time of the day (or night), it would be useful to adjust the dose of insulin or diet. It may also be good to monitor blood glucose at home, even on days when you do not experience hypos, since glucose may still be dipping lower than normal, and you may not be experiencing symptoms. In that case again you can reduce the insulin dose.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------